# SDR 04FDEA01128

- Difficulty date: April 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 33,709 hours, 9,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PANEL ON TOP OF RIGHT WING MISSING.  REPLACED WING PANEL USING APPROVED PARTS AND METHODS USING EA 1-5710-78268.  PART NUMBER OF PANEL INSTALLED IS ARC0629-502 AND IS INK-STAMPED  ACCORDINGLY REF MM CHAP 51 SRM.  OK FOR SERVICE.  INST ON A/C ONLY, NO REMOVAL ON MFG ARC0629-502.
